MAUDE Adverse Event Report: ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number UCL INTERNAL BRACE IMPLANT SYSTEM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a ucl reconstruction procedure, after the surgeon had finished the repair they started the internal brace portion of the surgery.Upon trying to implant the anchor within the ar-7715 ucl internal brace implant system, the anchor would not seat and continued to fall off the end of the inserter.No pieces of the anchor were left in the patient.The surgeon decided not to perform the internal brace portion of the case, and the surgery was completed.The complaint device was discarded and will not be returning for evaluation.

Brand Name
UCL INTERNAL BRACE IMPLANT SYSTEM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9519500
Report Number1220246-2019-01535
Device Sequence Number491561
Product Code MAI
UDI-Device Identifier00888867220980
UDI-Public00888867220980
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberUCL INTERNAL BRACE IMPLANT SYSTEM
Device Catalogue NumberAR-7715
Device Lot Number10311710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;